The weighted Lp-boundedness of product-type pseudodifferential operators

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper we consider non-regular simple symbols and double symbols satisfying estimates of product type, and give some sufficient conditions for the associated pseudodifferential operators to be bounded on weighted Lp-spaces, where the weights considered here are the Aq-weights of product type. In this paper we fill in the gap between the sufficient conditions for the unweighted Lp-boundedness and weighted Lp-boundedness. Some of the results are new even for the unweighted Lp-boundedness for symbols satisfying classical estimates.

Original languageEnglish
Pages (from-to)31-56
Number of pages26
JournalAdvances in Mathematics
Volume74
Issue number1
DOIs
Publication statusPublished - 1989
Externally publishedYes

Fingerprint

Pseudodifferential Operators
Boundedness
Sufficient Conditions
Lp Spaces
Weighted Spaces
Estimate

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

The weighted Lp-boundedness of product-type pseudodifferential operators. / Yamazaki, Masao.

In: Advances in Mathematics, Vol. 74, No. 1, 1989, p. 31-56.

Research output: Contribution to journalArticle

@article{098f4b1c93f341be8f1ac8d2a527b277,
title = "The weighted Lp-boundedness of product-type pseudodifferential operators",
abstract = "In this paper we consider non-regular simple symbols and double symbols satisfying estimates of product type, and give some sufficient conditions for the associated pseudodifferential operators to be bounded on weighted Lp-spaces, where the weights considered here are the Aq-weights of product type. In this paper we fill in the gap between the sufficient conditions for the unweighted Lp-boundedness and weighted Lp-boundedness. Some of the results are new even for the unweighted Lp-boundedness for symbols satisfying classical estimates.",
author = "Masao Yamazaki",
year = "1989",
doi = "10.1016/0001-8708(89)90003-0",
language = "English",
volume = "74",
pages = "31--56",
journal = "Advances in Mathematics",
issn = "0001-8708",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - The weighted Lp-boundedness of product-type pseudodifferential operators

AU - Yamazaki, Masao

PY - 1989

Y1 - 1989

N2 - In this paper we consider non-regular simple symbols and double symbols satisfying estimates of product type, and give some sufficient conditions for the associated pseudodifferential operators to be bounded on weighted Lp-spaces, where the weights considered here are the Aq-weights of product type. In this paper we fill in the gap between the sufficient conditions for the unweighted Lp-boundedness and weighted Lp-boundedness. Some of the results are new even for the unweighted Lp-boundedness for symbols satisfying classical estimates.

AB - In this paper we consider non-regular simple symbols and double symbols satisfying estimates of product type, and give some sufficient conditions for the associated pseudodifferential operators to be bounded on weighted Lp-spaces, where the weights considered here are the Aq-weights of product type. In this paper we fill in the gap between the sufficient conditions for the unweighted Lp-boundedness and weighted Lp-boundedness. Some of the results are new even for the unweighted Lp-boundedness for symbols satisfying classical estimates.

UR - http://www.scopus.com/inward/record.url?scp=45149145520&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=45149145520&partnerID=8YFLogxK

U2 - 10.1016/0001-8708(89)90003-0

DO - 10.1016/0001-8708(89)90003-0

M3 - Article

AN - SCOPUS:45149145520

VL - 74

SP - 31

EP - 56

JO - Advances in Mathematics

JF - Advances in Mathematics

SN - 0001-8708

IS - 1

ER -